Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.5840/iabsproc1991259
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Bounded-Low Sets and the High/Low Hierarchy.Huishan Wu - 2020 - Archive for Mathematical Logic 59 (7-8):925-938.
A Bounded Jump for the Bounded Turing Degrees.Bernard Anderson & Barbara Csima - 2014 - Notre Dame Journal of Formal Logic 55 (2):245-264.
Effective Domination and the Bounded Jump.Keng Meng Ng & Hongyuan Yu - 2020 - Notre Dame Journal of Formal Logic 61 (2):203-225.
Two General Results on Intuitionistic Bounded Theories.Fernando Ferreira - 1999 - Mathematical Logic Quarterly 45 (3):399-407.
The Strength of Sharply Bounded Induction.Emil Jeřábek - 2006 - Mathematical Logic Quarterly 52 (6):613-624.
Returning to Semi-Bounded Sets.Ya'acov Peterzil - 2009 - Journal of Symbolic Logic 74 (2):597-617.
Liberal Morality and Socialist Morality.W. B. Gallie - 1949 - Philosophy 24 (91):318 - 334.
Bounded BCK‐Algebras and Their Generated Variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
Bounded BCK-Algebras and Their Generated Variety.J. D. Gispert & Antoni Torrens Torrell - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
Infinite Substructure Lattices of Models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
A Remark on Independence Results for Sharply Bounded Arithmetic.Jan Johannsen - 1998 - Mathematical Logic Quarterly 44 (4):568-570.
Notes on Polynomially Bounded Arithmetic.Domenico Zambella - 1996 - Journal of Symbolic Logic 61 (3):942-966.

Analytics

Added to PP index
2020-05-20

Total views
1 ( #1,552,166 of 2,518,692 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,692 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes